Steroid injection site pain relief

I had a steroid shot done Jan 2016 and now it's March 2016 and it's starting to crater in on my skin.... I Google and it says it's caused by the steroid shot not being done properly. My lawyer friend says that there's many lawsuits for malpractice and for the poor administration of it. I went to the Dr today to get it checked because it scared me that I have a dimple now. The dr says that it's uncommon and it happens when the person who gives the shot doesn't completely inject the steroid into your muscle and the steroid is dissolving your fat tissue causing tissue necrosis, which is death of the skin cells. I've read other posts that sometimes it gets better and sometimes they get worse. Dr told me do not run it or massage it, as it will hurt it more. I hope it gets better : (

Steroid injection site pain relief

steroid injection site pain relief

Media:

steroid injection site pain reliefsteroid injection site pain reliefsteroid injection site pain reliefsteroid injection site pain reliefsteroid injection site pain relief

http://buy-steroids.org